Yıl 2015, Cilt 17, Sayı 17, Sayfalar 154 - 160 2015-06-01

NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS

J. William Hoffman [1] , Haohao Wang [2]

179 193

Regularity, radical, Noether exponent, free resolution
Konular
Diğer ID JA39RJ74PH
Dergi Bölümü Makaleler
Yazarlar

Yazar: J. William Hoffman

Yazar: Haohao Wang

Bibtex @ { ieja266217, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {154 - 160}, doi = {10.24330/ieja.266217}, title = {NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS}, key = {cite}, author = {Hoffman, J. William and Wang, Haohao} }
APA Hoffman, J , Wang, H . (2015). NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS. International Electronic Journal of Algebra, 17 (17), 154-160. DOI: 10.24330/ieja.266217
MLA Hoffman, J , Wang, H . "NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS". International Electronic Journal of Algebra 17 (2015): 154-160 <http://dergipark.gov.tr/ieja/issue/25194/266217>
Chicago Hoffman, J , Wang, H . "NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS". International Electronic Journal of Algebra 17 (2015): 154-160
RIS TY - JOUR T1 - NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS AU - J. William Hoffman , Haohao Wang Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266217 DO - 10.24330/ieja.266217 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 154 EP - 160 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266217 UR - http://dx.doi.org/10.24330/ieja.266217 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS %A J. William Hoffman , Haohao Wang %T NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266217 %U 10.24330/ieja.266217
ISNAD Hoffman, J. William , Wang, Haohao . "NOTE ON THE REGULARITY OF THE RADICAL OF IDEALS". International Electronic Journal of Algebra 17 / 17 (Haziran 2015): 154-160. http://dx.doi.org/10.24330/ieja.266217